Menu

Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

NZ$37.99
Quantity
Sudafed PE Sinus + Anti Inflammatory Pain Relief Tablets 48 Pack

Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of:


-Sinus pain and headaches.


-Cold and flu symptoms.


-Blocked or runny noses.

Size

48 Pack

Directions

Directions

Directions for use
For Adults and Children 12 years and over: 2 tablets with food every 4-6 hours as necessary. Do not exceed 6 tablets in 24 hours.
When to stop: Adults after a few days. Children after 48 hours except on medical advice.

Safety Information

Warnings

Do not use
✖ for children under 12 years ✖ if you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines ✖ if you are pregnant or trying to become pregnant ✖ if you are taking antidepressants ✖ if you have a stomach disorder or ulcer ✖ if you have impaired kidney function ✖ if you have heart failure.

Ask your doctor before use if you

  • have any medical condition or are taking any other medicines or are a chronic alcohol abuser
  • have high blood pressure
  • have heart problems
  • are pregnant or breastfeeding.

    Caution
  • Keep out of reach of children
  • Fever and pain may be signs of a serious underlying condition
  • If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
  • If you get an allergic reaction, including hives, facial swelling, wheezing, skin reddening rash or blisters, stop taking and see your doctor immediately
  • Phenylephrine may cause sleeplessness in some people
  • In the even of overdose, seek medical attention immediately
  • Do not exceed the recommended dose
  • Do not use for more than a few days at a time unless a doctor has told you to
  • Excessive use may be harmful and increase the risk of heart attack, stroke or liver damage.

Ingredients

Ingredients


Active Ingredients (per tablet): Ibuprofen 200mg, Phenylephrine Hydrochloride 5mg.

Contains: Hydroxybenzoates

Active Ingredients

Phenylephrine Hydrochloride 5mg per tablet
Ibuprofen 200mg per tablet

Contains

Hydroxybenzoates

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Always read the label and follow the directions for use.